Looking for the Bernoulli shift

Éric Séré

Annales de l'I.H.P. Analyse non linéaire (1993)

  • Volume: 10, Issue: 5, page 561-590
  • ISSN: 0294-1449

How to cite


Séré, Éric. "Looking for the Bernoulli shift." Annales de l'I.H.P. Analyse non linéaire 10.5 (1993): 561-590. <http://eudml.org/doc/78317>.

author = {Séré, Éric},
journal = {Annales de l'I.H.P. Analyse non linéaire},
keywords = {Hamiltonian systems; homoclinic orbits; topological entropy; variational methods},
language = {eng},
number = {5},
pages = {561-590},
publisher = {Gauthier-Villars},
title = {Looking for the Bernoulli shift},
url = {http://eudml.org/doc/78317},
volume = {10},
year = {1993},

AU - Séré, Éric
TI - Looking for the Bernoulli shift
JO - Annales de l'I.H.P. Analyse non linéaire
PY - 1993
PB - Gauthier-Villars
VL - 10
IS - 5
SP - 561
EP - 590
LA - eng
KW - Hamiltonian systems; homoclinic orbits; topological entropy; variational methods
UR - http://eudml.org/doc/78317
ER -


  1. [B] U. Bessi, A Variational Proof of a Sitnikov-Like Theorem, preprint, Scuola Normale Superiore. Zbl0778.34036MR1220837
  2. [C-L] K.C. Chang and J.Q. Liu, A Remark on the Homoclinic Orbits for Hamiltonian Systems, research report of Peking University. 
  3. [CZ-E-S] V. Coti-Zelati, I. Ekeland and E. Séré, A Variational Approach to Homoclinic Orbits in Hamiltonian Systems, Mathematische Annalen, Vol. 288, 1990, pp. 133-160. Zbl0731.34050MR1070929
  4. [CZ-R]1 V. Coti-Zelati and P. Rabinowitz, Homoclinic Orbits for Second Order Hamiltonian Systems Possessing Superquadratic Potentials, preprint, Sissa. Zbl0744.34045MR1119200
  5. [CZ-R]2 V. Coti-Zelati and P. Rabinowitz, Homoclinic Type Solutions for a Semilinear Elliptic PDE on Rn, preprint, Sissa. Zbl0785.35029
  6. [E] I. Ekeland, Convexity Methods in Hamiltonian Systems, Springer Verlag, 1989. Zbl0707.70003
  7. [H-W] H. Hofer and K. Wysocki, First Order Elliptic Systems and the Existence of Homoclinic Orbits in Hamiltonian Systems, Math. Annalen, Vol. 288, 1990, pp. 483-503. Zbl0702.34039MR1079873
  8. [LI]1 Y.Y. Li, On - Δu = k (x) u5 in R3, preprint, Rutgers University. 
  9. [LI]2 Y.Y. Li, On Prescribing Scalar Curvature Problem on S3 and S4, preprint, Rutgers University. MR1149639
  10. [LS] P.L. Lions, The Concentration-Compactness Principle in the Calculus of Variations, Revista Iberoamericana, Vol. 1, 1985, pp. 145-201. Zbl0704.49005MR834360
  11. [M] J. Moser, Stable and Random Motions in Dynamical Systems, Princeton University Press, Princeton, 1973. Zbl0271.70009MR442980
  12. [O] Séminaire d'Orsay, Travaux de Thurston sur les surfaces, Astérisque, Vol. 66-67, Société Mathématique de France. Zbl0731.57001
  13. [S] E. Séré, Existence of Infinitely Many Homoclinic Orbits in Hamiltonian Systems, Math. Zeitschrift, Vol. 209, 1992, p. 27-42. Zbl0725.58017MR1143210
  14. [T] K. Tanaka, Homoclinic Orbits in a First Order Superquadratic Hamiltonian System: Convergence of Subharmonics, preprint, Nagoya University. Zbl0787.34041
  15. [W] S. Wiggins, Global Bifurcations and Chaos, Applied Mathematical Sciences, Vol. 73, Springer-Verlag. Zbl0661.58001MR956468

Citations in EuDML Documents

  1. Massimiliano Berti, Heteroclinic solutions for perturbed second order systems
  2. Elena Bosetto, Soluzioni di tipo «multibump» e dinamiche caotiche in una classe di equazioni differenziali periodiche
  3. Enrico Serra, Massimo Tarallo, Susanna Terracini, On the existence of homoclinic solutions for almost periodic second order systems
  4. Francesca G. Alessio, Potenziali ad oscillazione lenta e dinamica multibump per una classe di sistemi Lagrangiani
  5. S. V. Bolotin, P. H. Rabinowitz, A variational construction of chaotic trajectories for a Hamiltonian system on a torus
  6. Elena Bosetto, Enrico Serra, Susanna Terracini, Density of chaotic dynamics in periodically forced pendulum-type equations
  7. Massimiliano Berti, Philippe Bolle, Variational construction of homoclinics and chaos in presence of a saddle-saddle equilibrium
  8. Francesca Alessio, Marta Calanchi, Homoclinic-type solutions for an almost periodic semilinear elliptic equation on R n
  9. Antonio Ambrosetti, Marino Badiale, Homoclinics : Poincaré-Melnikov type results via a variational approach
  10. B. Buffoni, Nested axi-symmetric vortex rings

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.